# SDR FDEA200910313748

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 60340818
- Condition: Corroded
- Location: Bs 1320
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - SHEAR TIE CORRODED AT FRAME 1320, BTW S-28L TO S-29L, WL138.5.  REMOVED SHEAR TIE FROM STA 1320 S28L TO 29L.  FABRICATED NEW SHEAR TIE IAW MAE TR NR T9/806073.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-70-16. TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED NEW SHEAR TIE AT STA 1320, S28L TO S29L IAW SRM 51-40-02.   MINOR REPAIR.
